Jump to content

Pots that started from heartbreak and depression.


racingheart77
 Share

Recommended Posts

I'm not sure if my depression has anything to do with my POTS, but I noticed that I started having balance problems after I had been lying in bed all of the time when I was not at work.  My dad had died and I was in a deep state of grief. 

I went to an ENT, had some tests done and was told I had some sort of unspecified vestibular disorder.  I believe it happened because I was lying on my left side so much and very sedentary.   I had physical therapy and that seemed to help with my balance, but I was still having pre-syncope espisodes (though I didn't know what they were at the time).

But I have been having pre-syncope episodes sporadically for years.  They were just few and far between, so I wrote them off as the result of being dehydrated or not eating enough.  Eventually they became frequent enough to be debilitating.

Link to comment
Share on other sites

To me, the light-headedness is the worst.  The feeling that I'm going to pass out alarms me.   Then I get anxious, which makes it worse.   I try not to get too anxious and tell myself I will be okay. 

The brain fog I had before I started on Pristiq was almost as bad though.  I felt like I was going crazy and had a hard time functioning.  The brain fog is much better now, and my depression and anxiety have been better too.  Unfortunately, the Pristiq raises my heart rate and I'm pretty sure it was causing me to have low sodium levels before I started taking salt tablets.  I had to go down to a very low dose (25 mg).  I'm just about out of options when it comes to antidepressants, so I feel like I have no choice but to stay on the Pristiq.  I can't function without it.

The Pristiq also helps with the numbness and tingling in my lower legs.  When I was weaned off of Cymbalta but hadn't started Pristiq yet, the "buzzing" sensation was so aggravating that I was constantly rubbing my legs or soaking in the tub to relieve the sensation.

I also get vertigo at times.  I tend to get it when my sinuses are bothering me, so I'm not entirely sure it's related to the POTS, but it may be.

There are other symptoms, but I think the ones above have been the most bothersome. 

Are you able to get a tilt table test done?  

Link to comment
Share on other sites

Exercise is definitely a great thing to do if you can tolerate it.  I used to walk a lot.  I can't do that anymore.  But I am doing some strengthening exercises, and my mother has a recumbent exercise bike that I can have if the two of us can manage to get it over to my house.

It would be great for you to be able to get your test soon.  Then you'll have some answers about precisely what's going on and what can be done about it.

Link to comment
Share on other sites

  • 1 month later...

Hi there, it is very tough to overcome heartbreak pain. Most of them get depressed in this condition. My friend was also suffering from depression after his breakup. He used to live alone and sad. Later he visited to voyance pure who helped him in curing his depression and helped him to cure his pain. I think you can also take the help of professional to overcome depression.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...